# SDR IPXA1568499

- Difficulty date: July 8, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 111N52074
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON LONGITUDINAL BEAM UPPER FLANGE AT NUT PLATE HOLE, BS 1020 TO BS 1040, LBL255.  REPAIR IAW ATS ER 11-03559 AND EO B757-5310-43775-A.
